[Home ] [Archive]    
:: Volume 7, Issue 2 (3-2011) ::
JSRI 2011, 7(2): 133-154 Back to browse issues page
Bayesian Prediction Intervals under Bivariate Truncated Generalized Cauchy Distribution
F. Ateya *
, said_f_atya@yahoo.com
Abstract:   (3126 Views)

Ateya and Madhagi (2011) introduced a multivariate form of truncated generalized Cauchy distribution (TGCD), which introduced by Ateya and Al-Hussaini (2007). The multivariate version of (TGCD) is denoted by (MVTGCD). Among the features of this form are that subvectors and conditional subvectors of random vectors, distributed according to this distribution, have the same form of distribution

(MVTGCD). They also introduced the joint density function, conditional density function, moment generating function and mixed moments. Also, they estimated all parameters of the distribution using the maximum likelihood and Bayes methods.

In this paper, we used the point of view, introduced by Al-Hussaini and Ateya (2010), to obtain the Highest Posterior Density (HPD) prediction intervals of future observations from bivariate truncated generalized Cauchy distribution (BVTGCD).

Keywords: Bayesian prediction intervals, highest posterior density (HPD) prediction intervals, generalized Cauchy distribution, moment generating function, mixed moments.
Full-Text [PDF 254 kb]   (650 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/10 | Accepted: 2016/01/10 | Published: 2016/01/10
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ateya F. Bayesian Prediction Intervals under Bivariate Truncated Generalized Cauchy Distribution. JSRI 2011; 7 (2) :133-154
URL: http://jsri.srtc.ac.ir/article-1-87-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 2 (3-2011) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4533